I have been taking sumatriptan for migraine for about 6 years now. I find it works at the time (the migraine symptoms go away as long as I keep taking the tablets) and I feell better after the normal migraine period (48 hrs) BUT I am now finding that the following day I start another migraine behind the other eye. This is not something that has ever happened to me before, My migraines have always been monthly or at worst fortnightly. I am finding that 5 consecutive days of being ill is really destructive - my morale and my relationships suffer and it is making work very difficult. It is getting so I am scared to take the sumatriptan because I am afraid it is just postponing the inevitable collapse and I don't know any more what ot say to friends and colleagues - I used to be able to say talk to me in two days time when the migraine will be over but I can't say that with confidence any more. Has anyone else had this experience? Is it the sumatriptan or are my migraines just getting worse? I am 57 and post menopausal so also have hot flushes to contend with - which are also worse when I have a migraine. I know my migraines are not as frequent as some people's but the thought that they might be getting worse makes me so fed up.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.